Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Irregular periods, weight gain after using medicines for vitiligo. How can I get over this?

hello sir gud evening am bhuvana i using zempered tablents 10 months ago for vitilgo skin problems after i check with my doctor i slowly reduced ; now i didnt take it will stop near 6 months ago buy suddenly my weight will be gain over as like 57 to now 75 and near by two months i had irregular period how i clear this and loss my weight
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Dear Madam,

For this there is no medication , only healthy diet and and regualr exrcise can cure this problem of weight gain.

Dr. Shruti
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor